# SDR AALA202501163981

- Difficulty date: January 15, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N453AA
- Make and model: Airbus A321-253NX
- Aircraft serial: 10811
- Aircraft time: 10,796 hours, 2,897 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A12SA
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED THAT THE AFT GALLERY MEGAPHONE IS NOT WORKING. .MAINTENANCE REPLACED MEGAPHONE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-65-89.
